[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] ALTACE - side effects for me after 25 years!



> thanks for the info. I was never told of it, and I've been on it for the
> 25 years. My doctor never told me. You think they would have. Oh
>  well...hope I can get rid of the cough now.>

That cough is a well-known side-effect for almost any of the ACE inhibitors. 
I was 8 years on Vasotec without a cough, then nephrologist put me on 
Captopril. I coughed until I gagged and threw up, lost 7# in 10 days, could 
tolerate eating only cream-style corn, bacon, white bread and milk. Another 
kidneyologist put me on a combo of ARBs and the cough went away. I can no 
longer tolerate any ACE inhibitors after that. YMMV

Jan & Muskers- T-1  http://maxpages.com/bludasue  - 
http://maxpages.com/TSLandCLIP  - http://www.picturetrail.com/dmBASHpics 
(evolution of pumps)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org